The class of semi-modules with direct summands are stable
*Abbas Jabbar NaeemahCorresponding authorabbasjabbar@uomustansiriyah.edu.iqDepartment of MathematicsCollege of ScienceMustansiriyah UniversityBaghdad, IraqView full profile → , Saad A. Al-Saadisaalsaadi@uomustansiriyah.edu.iqDepartment of MathematicsCollege of ScienceMustansiriyah UniversityBaghdad, Iraq0000-0002-6369-8173View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 12 Feb 2025
- Published Online:
- 26 Jun 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2266
- Pages:
- 1281–1289
Abstract
Keywords
Subject Classifications
References
[1] H. A. A. Al Ameer, “Fully Stable Semimodules,” Ph.D. Thesis, University of Babylon (2017).
[2] J. S. Golan, Semirings and Their Applications, Springer Science & Business Media (2013).
[3] J. N. Chaudhari and D. R. Bonde, “On Exact Sequence of Semimodules over Semirings,” Int. Scholarly Res. Notices, vol. 2013 (2013).
[4] S. E. Atani and M. S. Kohan, “A Note on Finitely Generated Multiplication Semimodules over Commutative Semirings,” Int. J. Algebra, vol. 4, no. 8, pp. 389–396 (2010).
[5] A. Sands, “On Normal Radicals,” J. Lond. Math. Soc., vol. 2, no. 3, pp. 361–365 (1975).
[6] Y. Katsov, T. Nam, and N. Tuyen, “On Subtractive Semisimple Semirings,” in Algebra Colloquium, vol. 16, no. 3, World Scientific, pp. 415–426 (2009).
[7] M. Sen and S. Maity, “Regular Additively Inverse Semirings,” Acta Math. Univ. Comenianae, vol. 75, no. 1 (2006).
[8] A. Alhossaini and Z. Aljebory, “On p duo Semimodules,” J. Univ. Babylon, vol. 26, no. 4 (2018).
[9] S. Alhashemi, “Extending Semimodules and Some of Their Generalizations,” Ph.D. Thesis, University of Babylon (2022).
[10] A. Tercan and C. C. Yücel, “Module Theory, Extending Modules and Generalizations Introduction,” Springer Int. Publishing (2016).
[11] S. A. Al Saadi, “Modules with Quasi Continuous Submodules.”
[12] Z. T. S. Al Zubaidey and S. A. Al Saadi, “∩ Uniform Extending S Act over a Monoid S,” in AIP Conf. Proc., vol. 2475, no. 1, AIP Publishing (2023).
[13] A. J. Naeemah and S. A. Al Saadi, “Strongly Extending Semimodules over a Semiring.”
[14] S. E. Atani and F. E. K. Saraei, “On Coatomic Semimodules over Commutative Semirings,” Cankaya Univ. J. Sci. Eng., vol. 8, no. 2 (2011).
[15] G. Yesilot, K. H. Oral, and U. Tekir, “On Prime Subsemimodules of Semimodules,” Int. J. Algebra, vol. 4, no. 1, pp. 53–60 (2010).




